# SDR DALA2023082907014

- Difficulty date: August 27, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N941DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38683
- Aircraft time: 22,594 hours, 16,298 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2939734) CORROSION ON PASSENGER COMPARTMENT FLOOR INTERCOSTAL STA 294-312 LBL 7 WL 208. REMOVED AND REPLACED PASSENGER COMPARTMENT FLOOR INTERCOSTAL STA 294-312 LBL 7 WL 208 WITH NEW ITEM# 141A569OU1 DRG# 141A5600.
